# SDR SWAA2023022804530

- Difficulty date: February 17, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY AND SERVICE DOORS EXIT EMERGENCY SINGS LENS COVER MISSING.<[01] INSTALLED AFT ENTRY SERVICE DOORS EXIT EMERGENCY SINGS LENS COVER AS PER B737 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
